# SDR DL72S992444

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Failed
- Location: Rt Pack
- Component: 39608831
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER NR 3 ENG START AND RT PACK SELECTED ON, LOUD BANG WAS HEARD IN COCKPIT/CABIN.  RT DUCT PRESS NEEDLE WENT TO ZERO AND AFT FLT ATTENDANTS REPORTED FUEL SMELL.  INSPECTED DUCTS AT NR 3 ENG/PYLON/AFT AIRSTAIR FOR DAMAGE/LEAKAGE, CK GOOD.  CHECKED DUCTS AT RT PACK BAY CK OK.  RAN NR 3 ENG AND RAN RT PACK OPS CK NML. REPLACED RT AFT PACK VLV PRECAUTIONARY. SYSTEM CK NORMAL.
